Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Occasional spams on side of chest. Is it stress related? Physician advice required?

My name is Jason. I am a 31 year old male on 10MG of Enalapril for BP . I have been working long hours and have been quite stressed due to work lately. A few days ago, I began having small pains or spams in the lower left side of my chest along my left side. This weird feeling is around my left pectoral muscle along my side. This feeling comes and go throughout the day. In addition I have occasional spasms on my top left side of chest about 2 to 3 inches away from my clavicle . This feeling comes and goes throughout the day. The above mentioned side feeling occurs more frequently than this last pain. Could this be stress related? Or should I go to the doctor?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
It can be stress related as you are not having a proper sleep pattern.
But as you are 31 and already a hypertension i would advise you to go to a doctor and get an ECG done so that a cardiac problem can be ruled out.
Lastly if everything is fine then the problem i feel is mostly muscular and some electrolytes abnormality be checked and symptomatic treatment will suffice
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor